# SDR FDEA200901130174

- Difficulty date: January 13, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 59,647 hours, 14,232 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: APB74471
- Condition: Corroded
- Location: Center
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, CENTER TANK UPPER SURFACE AT STA 1223, X = -78 FOUND CORROSION.  REPAIR CARRIED OUT AS PER E.A. 1-5710-127722. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
